Panadol Cold & Flu Extra Hot Remedy必理痛特強傷風感冒熱飲

Panadol Cold & Flu Extra Hot Remedy Special Precautions

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Special Precautions
Do not take with other medicines containing acetaminophen, decongestant or cough & cold medicine to avoid overdose.
If the patient has been diagnosed with liver or kidney impairment, hypertension, cardiovascular disease, diabetes, hyperthyroidism, angle closure glaucoma, pheochromocytoma, enlargement of the prostate gland, occlusive vascular disease (eg, Raynaud's phenomenon), seek medical advice before taking Panadol Cold & Flu Extra Hot Remedy.
If the symptoms persist, seek medical advice.
Panadol Cold & Flu Extra Hot Remedy contains 3.7 g sugar per dose. It should be taken into account in patients with diabetes. It also contains a source of phenylalanine. May be harmful for people with phenylketonuria.
Effects on the Ability to Drive or Operate Machinery: Patients should be advised not to drive or operate machinery if affected by dizziness.
Use in pregnancy & lactation: Consult the physician before taking of Panadol Cold & Flu Extra Hot Remedy during pregnancy or breastfeeding.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in